Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 155, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 1, 2018, 5:24 AM CDT for Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas; Pemiscot County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2018, 5:24 AM CDT (10:24 UTC)
- Expired
- Jun 1, 2018, 6:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 78 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 10.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1087 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
871
WUUS54 KMEG 011024
SVRMEG
ARC093-MOC155-TNC045-097-011115-
/O.NEW.KMEG.SV.W.0155.180601T1024Z-180601T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
524 AM CDT FRI JUN 1 2018
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northeastern Mississippi County in eastern Arkansas...
Southern Pemiscot County in southeastern Missouri...
Central Dyer County in northwestern Tennessee...
Northeastern Lauderdale County in southwestern Tennessee...
* Until 615 AM CDT.
* At 524 AM CDT, a severe thunderstorm was located over Cooter, or
near Steele, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dyersburg, Blytheville, Steele, Halls, Cooter, Bradleytown,
Heloise, Unionville, Gates, Holland, Edith, Fowlkes, Bonicord,
Tomato, Jenkinsville, Poplar Grove, Parker, Curve, Lens Ford and
Nauvoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3607 8927 3604 8927 3602 8928 3596 8928
3591 8926 3589 8928 3588 8934 3586 8934
3585 8935 3582 8936 3582 8940 3578 8944
3586 8997 3617 8987
TIME...MOT...LOC 1024Z 282DEG 38KT 3603 8977
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
380
WWUS54 KMEG 011039
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
539 AM CDT FRI JUN 1 2018
MOC155-011048-
/O.CAN.KMEG.SV.W.0155.000000T0000Z-180601T1115Z/
Pemiscot MO-
539 AM CDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PEMISCOT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3607 8927 3604 8927 3602 8928 3596 8928
3591 8926 3589 8928 3588 8934 3586 8934
3585 8935 3582 8936 3582 8940 3578 8944
3584 8983 3600 8972
TIME...MOT...LOC 1038Z 282DEG 38KT 3600 8958
$$
ARC093-TNC045-097-011115-
/O.CON.KMEG.SV.W.0155.000000T0000Z-180601T1115Z/
Mississippi AR-Dyer TN-Lauderdale TN-
539 AM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NORTHEASTERN MISSISSIPPI...SOUTHERN DYER AND NORTHEASTERN
LAUDERDALE COUNTIES...
At 538 AM CDT, a severe thunderstorm was located near Heloise, or 11
miles west of Dyersburg, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dyersburg, Halls, Bradleytown, Unionville, Gates, Bishop, Barr,
Hawkinsville, Papaw Ridge, Porter Gap, Edith, Barfield, Fowlkes,
Dryhill, Bonicord, Double Bridges, Tomato, Jenkinsville, Tiger Tail
and South Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3607 8927 3604 8927 3602 8928 3596 8928
3591 8926 3589 8928 3588 8934 3586 8934
3585 8935 3582 8936 3582 8940 3578 8944
3584 8983 3600 8972
TIME...MOT...LOC 1038Z 282DEG 38KT 3600 8958
HAIL...1.00IN
WIND...60MPH
$$174
WWUS54 KMEG 011106
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
606 AM CDT FRI JUN 1 2018
ARC093-TNC045-097-011116-
/O.EXP.KMEG.SV.W.0155.000000T0000Z-180601T1115Z/
Mississippi AR-Dyer TN-Lauderdale TN-
606 AM CDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MISSISSIPPI...
SOUTHERN DYER AND NORTHEASTERN LAUDERDALE COUNTIES WILL EXPIRE AT 615
AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3607 8927 3604 8927 3602 8928 3596 8928
3591 8926 3589 8928 3588 8934 3586 8934
3585 8935 3582 8936 3582 8940 3578 8944
3584 8983 3600 8972
TIME...MOT...LOC 1106Z 282DEG 38KT 3594 8925
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:46 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 1, 2:46 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Memphis TN 246 AM CDT Fri Jun 1 2018 .DISCUSSION... Area of convection continues to push through the Mid-South at this time. The convection has been weakening over the last hour and expect this trend to continue through sunrise. A couple of the CAM models show the convection continuing to push south into North Mississippi through the morning hours. Tough forecast for today as lingering cloud cover and showers could keep temperatures a tad cooler especially across North Mississippi. Several of the CAM models indicate redevelopment of convection will occur along old outflow boundaries by this afternoon which would most likely occur across North Mississippi, but with the possible cooler temperatures it could limit the redevelopment. For now have left likely POPS during the afternoon hours for areas south of I-40. Saturday will be a hot and humid day across the area. Highs will reach into the lower to mid 90s while heat indices will be between 100-105 degrees. Relief from the hot and humid conditions will come Saturday Night as a cold front moves into the area. Showers and thunderstorms will develop ahead of the front with some becoming severe especially along and west of the Mississippi River. Surface high pressure will build into the Mid-South on Sunday as the upper flow aloft remains out of the Northwest through the middle of next week. Cooler and drier air will filter into the region thanks to the surface high. However, with the region remaining in northwest flow aloft, can't totally rule out an isolated shower or thunderstorm occurring with a disturbance moving through the northwest flow. KRM && .AVIATION... A line of storms moving NW to SE across the CWA overnight could temporarily reduce VSBY and bring gusty winds to all four terminals. Currently handling this with TEMPO as best guess of timing based on trends and high resolution model guidance. Went with VCSH and VCTS for tomorrow morning and afternoon as guidance suggests a boundary stalls over the region, with a weak impulse traversing the region aloft, which will likely lead to further convection. Winds subside late in the period and become more variable. ZDM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Jun 1, 4:13 AM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 413 AM CDT Fri Jun 1 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-021200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 413 AM CDT Fri Jun 1 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight A few strong to severe thunderstorms will be possible this afternoon mainly across Northeast Mississippi. Damaging winds and large hail will be the main threats. Heat indices may exceed 100 degrees over portions of Eastern Arkansas and West Tennessee. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Heat indices will reach between 100 to 105 degrees on Saturday. Strong to severe storms will be possible late Saturday afternoon into Saturday Night ahead of an approaching cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. KRM
In the hours before
Local storm report, Jun 1, 1:37 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
137 AM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
06/01/2018 HAYWOOD TN TRAINED SPOTTER
STORM SPOTTER REPORTS TREES AND POWER LINES DOWN ACROSS
ROADS COUNTYWIDE ACROSS HAYWOOD COUNTY.
&&
JLHSpecial weather statement, Jun 1, 1:53 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
153 AM CDT FRI JUN 1 2018
ARZ036-048-MSZ001-TNZ049-088-089-010745-
St. Francis AR-Crittenden AR-DeSoto MS-Tipton TN-Fayette TN-
Shelby TN-
153 AM CDT FRI JUN 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 AM CDT
FOR...
Northeastern St. Francis County in eastern Arkansas...
Crittenden County in eastern Arkansas...
Northern DeSoto County in northeastern Mississippi...
Southwestern Tipton County in southwestern Tennessee...
Western Fayette County in southwestern Tennessee...
Shelby County in southwestern Tennessee...
At 152 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Meeman Shelby
Forest State Park, moving south at 20 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern St. Francis...Crittenden...northern DeSoto...
southwestern Tipton...western Fayette and Shelby Counties should
monitor this storm closely.
LAT...LON 3544 9045 3543 9007 3539 9005 3540 9004
3542 9005 3543 9003 3539 8957 3499 8956
3498 9045
TIME...MOT...LOC 0652Z 342DEG 19KT 3539 9013Special weather statement, Jun 1, 2:54 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Memphis TN
254 AM CDT FRI JUN 1 2018
TNZ053>055-090>092-010900-
Hardeman TN-Henderson TN-Chester TN-Decatur TN-McNairy TN-Hardin TN-
254 AM CDT FRI JUN 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 AM CDT
FOR...
Southeastern Hardeman County in southwestern Tennessee...
Central Henderson County in southwestern Tennessee...
Central Chester County in southwestern Tennessee...
Decatur County in Middle Tennessee...
McNairy County in southwestern Tennessee...
Hardin County in southwestern Tennessee...
At 254 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Jacks Creek, or 9 miles southeast of Henderson,
moving east at 75 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southeastern Hardeman...central Henderson...central
Chester...Decatur...McNairy and Hardin Counties should monitor this
storm closely.
LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
3529 8798 3501 8799 3500 8895 3500 8896
3567 8847 3572 8804 3568 8802 3562 8804
3552 8797 3548 8799 3545 8804 3542 8803
3541 8797
TIME...MOT...LOC 0754Z 279DEG 63KT 3539 8850Special weather statement, Jun 1, 4:20 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
420 AM CDT FRI JUN 1 2018
ARZ009-MOZ113-115-011000-
Clay AR-Pemiscot MO-Dunklin MO-
420 AM CDT FRI JUN 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 500 AM CDT
FOR...
Eastern Clay County in eastern Arkansas...
Pemiscot County in southeastern Missouri...
Dunklin County in southeastern Missouri...
At 420 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Saint Francis, or
near Piggott, moving southeast at 25 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in eastern Clay...Pemiscot and Dunklin Counties should monitor
this storm closely.
LAT...LON 3655 8995 3639 8997 3639 8975 3642 8974
3643 8973 3600 8971 3600 9017 3618 9021
3620 9020 3620 9022 3650 9028 3650 9022
3654 9021 3655 9019 3659 9019 3662 9016
3663 8996
TIME...MOT...LOC 0920Z 299DEG 23KT 3643 9013Special weather statement, Jun 1, 4:36 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Memphis TN
436 AM CDT FRI JUN 1 2018
MSZ009-014>016-011015-
Pontotoc MS-Union MS-Lee MS-Prentiss MS-
436 AM CDT FRI JUN 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 515 AM CDT
FOR...
Pontotoc County in northeastern Mississippi...
Southeastern Union County in northeastern Mississippi...
Lee County in northeastern Mississippi...
Southwestern Prentiss County in northeastern Mississippi...
At 436 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Furrs, or over
Trace State Park, moving east at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Pontotoc...southeastern Union...Lee and southwestern
Prentiss Counties should monitor this storm closely.
LAT...LON 3441 8903 3457 8855 3409 8855 3409 8872
3407 8872 3408 8923
TIME...MOT...LOC 0936Z 276DEG 39KT 3423 8890Special weather statement, Jun 1, 5:01 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Memphis TN
501 AM CDT FRI JUN 1 2018
MOZ115-TNZ001-019-048-011045-
Pemiscot MO-Lake TN-Lauderdale TN-Dyer TN-
501 AM CDT FRI JUN 1 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 545 AM CDT
FOR...
Pemiscot County in southeastern Missouri...
Southwestern Lake County in northwestern Tennessee...
Northeastern Lauderdale County in southwestern Tennessee...
Dyer County in northwestern Tennessee...
At 501 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Hayti Heights, or
near Hayti, moving southeast at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Pemiscot...southwestern Lake...northeastern Lauderdale and
Dyer Counties should monitor this storm closely.
LAT...LON 3626 8943 3625 8944 3622 8949 3621 8925
3588 8931 3588 8934 3582 8936 3580 8942
3590 8971 3589 8966 3593 8965 3594 8967
3591 8970 3595 8968 3600 8973 3600 8994
3638 8994
TIME...MOT...LOC 1001Z 305DEG 38KT 3623 8982The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 11:40 PM CDT | Severe Thunderstorm Warning | MEG | Henry, Obion, Weakley | 50 min |
| Jun 1, 12:01 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Obion, Weakley | 44 min |
| Jun 1, 12:16 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 44 min |
| Jun 1, 12:17 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 43 min |
| Jun 1, 12:18 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 42 min |
| Jun 1, 12:33 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 42 min |
| Jun 1, 12:40 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Weakley | 50 min |
| Jun 1, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 47 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Gibson, Henry, Weakley | 45 min |
| Jun 1, 1:23 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 2 more | 52 min |
| Jun 1, 1:33 AM CDT | Flash Flood Warning | MEG | Carroll, Dyer, Gibson, Henry, Weakley | 117 min |
| Jun 1, 1:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Henry | 52 min |
| Jun 1, 1:53 AM CDT | Special Weather Statement | MEG | Shelby | 52 min |
| Jun 1, 2:08 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Fayette, Hardeman, Haywood, Madison and 1 more | 31 min |
| Jun 1, 2:54 AM CDT | Special Weather Statement | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 66 min |
| Jun 1, 5:01 AM CDT | Special Weather Statement | MEG | Dyer | 44 min |
| Jun 1, 5:47 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 18 min |
| Jun 1, 6:15 AM CDT | Special Weather Statement | MEG | Madison | 45 min |
| Jun 1, 6:26 AM CDT | Flash Flood Warning | MEG | Dyer | 3 hr |
| Jun 1, 6:50 AM CDT | Flash Flood Warning | MEG | Chester, Haywood, Madison | 3 hr |
| Jun 1, 8:42 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 13 hr |
| Jun 1, 10:32 AM CDT | Flash Flood Warning | MEG | Chester, Hardeman | 3 hr |
| Jun 1, 2:18 PM CDT | Areal Flood Advisory | MEG | Shelby | 117 min |
| May 31, 10:07 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 38 min |
| May 31, 10:42 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 33 min |
| May 31, 11:05 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 40 min |
| May 31, 11:15 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 30 min |
| May 31, 11:42 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 33 min |
| Jun 1, 12:00 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 30 min |
| Jun 1, 12:13 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Mississippi, Poinsett | 47 min |
| Jun 1, 4:52 PM CDT | Areal Flood Advisory | MEG | Lee, Phillips | 113 min |
| Jun 1, 5:36 PM CDT | Areal Flood Advisory | MEG | Phillips | 54 min |
| Jun 1, 5:43 PM CDT | Areal Flood Advisory | MEG | Lee, Phillips | 62 min |
| Jun 1, 6:44 PM CDT | Special Weather Statement | MEG | Phillips | 46 min |
| Jun 1, 4:20 AM CDT | Special Weather Statement | MEG | Dunklin, Pemiscot | 40 min |
| Jun 1, 6:10 AM CDT | Special Weather Statement | MEG | Dunklin | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Severe Thunderstorm Warnings in Arkansas, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.